Regularity and Paracompactness in Fuzzy Topological Spaces

Main Article Content

Francisco Gallego Lupianez


In this paper we obtain two characterizations of regular fuzzy topological spaces using Luo's and Abd El-Monsef and others' paracompact fuzzy topological spaces.

Article Details


  1. M.K. Luo, Paracompactness in Fuzzy Topological Spaces, J. Math. Anal. Appl. 130 (1988), 55–77.
  2. M.E.A. El-Monsef, F.M. Zeyada, S.N. El-Deeb, I.M. Hanafy, Good Extensions of Paracompactness, Math. Japonica. 37 (1992), 195-200.
  3. P. Wuyts, R. Lowen, On Separation Axioms in Fuzzy Topological Spaces, Fuzzy Neighborhood Spaces, and Fuzzy Uniform Spaces, J. Math. Anal. Appl. 93 (1983), 27–41.
  4. Y.M. Liu, M.K. Luo, Fuzzy Topology, World Scientific Publishing, Singapore, 1997.
  5. J. Abdelhay, Caracterizacao dos Espacos Topologicos Regulares e Normais por Meio de Coberturas, Gazeta de Matematica (Lisboa) 9 (1948), 8–9. (in Portuguese).
  6. J.M. Boyte, Point (Countable) Paracompactness, J. Aust. Math. Soc. 15 (1973), 138–144.
  7. J. Chew, Regularity as a Relaxation of Paracompactness, Amer. Math. Mon. 79 (1972), 630–632.